# SDR TRBA2010055

- Difficulty date: June 3, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N498AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 498
- Aircraft time: 21,084 hours, 25,079 cycles
- Engine: Pwa PW127
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL,  STARTED ENROUTE AND CONTINUED TO GROUND.  ITEM DEFERRED IAW MEL NR 33-02 AUTH NR 060025-C "CAT C" FOUND BALLAST AT ROW 6 & 7 INOP.  ITEM ENTERED IN MIC SHEET. AWAITING COMPLETION OF MEL FOR PART REPLACEMENT.
